MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2, 3CG; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2, 3CG; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.
 
Event or Problem Description
It was reported by medwatch leaking peripheral inserted central catheter.There was not a serious injury.No other information was provided.

Brand Name
POWERPICC SOLO2, 3CG
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22669427
Report Number3006260740-2025-05406
Device Sequence Number7607790
Product Code LJS
UDI-Device Identifier00801741155192
UDI-Public(01)00801741155192(11)250116(17)260131(10)REJX1610
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberN/A
Device Catalogue Number1194108D5
Device Lot NumberREJX1610
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexMale